MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. E-Z SCRUB BRUSH

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. E-Z SCRUB BRUSH
Catalog Number 371603
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Black specs were found inside the package.
 
Additional Manufacturer Narrative
Customer reported that black specs were found inside the package.No patient involvement has been reported.Initial review of the samples returned confirms event however a definitive root cause has yet to be established and the investigation is ongoing.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Customer reported that black specs were found inside the package.No patient involvement has been reported.Initial review of the samples returned confirms event however a definitive root cause has yet to be established and the investigation is ongoing.Addendum: from samples received, debris foreign matter was confirmed.A device history record review found no non-conformances associated with this issue during production of this batch.While a definitive root cause could not be established, the foreign matter is likely caused by an unknown cause in the production process.Process specifications and in-process inspections are established to mitigate the risk of foreign matter to the product.Complaints are monitored and reviewed for emerging trends.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Black specs were found inside the package.

Brand Name
E-Z SCRUB BRUSH
Common Device Name
E-Z SCRUB BRUSH
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
andrew topoulos
75 north fairway drive
vernon hills, IL 60061
8003239088
MDR Report Key20440507
Report Number1710034-2024-01140
Device Sequence Number8343068
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public(01)00382903716036(11)240219(17)290131(10)4031325
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number371603
Device Lot Number4031325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown